Ascending chain condition for F-pure thresholds on a fixed strongly F-regular germ

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove that the set of all F-pure thresholds on a fixed germ of a strongly F-regular pair satisfies the ascending chain condition. As a corollary, we verify the ascending chain condition for the set of all F-pure thresholds on smooth varieties or, more generally, on varieties with tame quotient singularities, which is an affirmative answer to a conjecture given by Blickle, Mustaţǎ and Smith.

Original languageEnglish
Pages (from-to)1194-1223
Number of pages30
JournalCompositio Mathematica
Volume155
Issue number6
DOIs
Publication statusPublished - Jan 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Ascending chain condition for F-pure thresholds on a fixed strongly F-regular germ'. Together they form a unique fingerprint.

Cite this